# SDR WX0A2023100931863

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N255NV
- Make and model: Airbus A320-214
- Aircraft serial: 7989
- Aircraft time: 14,912 hours, 7,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 159451
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NRC 7000-0010: EPSU 10WL, 12WL AND 13WL FAILED TEST. / EPSU 10WL, 12WL AND 13WL REPLACED AS PER AMM 33-51-38-400-001-A AND TESTED SERVICEABLE AS PER AMM 33-51-38-740-052-A."
